Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 32, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Mar 12, 2020, 8:48 PM CDT for St. Clair County, Missouri. It took effect at Mar 15, 2020, 10:36 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2020, 8:48 PM CDT (01:48 UTC)
- In effect from
- Mar 15, 2020, 10:36 PM CDT
- Expired
- Mar 19, 2020, 11:30 PM CDT
- In force
- 4 days
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County St. Clair County, MO
The radar
The Pleasant Hill radar (KEAX), 94 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Osage River near Taberville (TBVM7). The gauge peaked at 24.58 ft at Mar 20, 2020, 11:00 PM CDT.
- Action stage
- 21 ft
- Minor stage
- 23 ft
- Moderate stage
- 34 ft
- Major stage
- 46 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06918250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
753
WGUS43 KSGF 130148
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
848 PM CDT Thu Mar 12 2020
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County.
Osage River at Taberville affecting St. Clair County.
Sac River near Caplinger Mills affecting Cedar County.
.This warning is based on future forecast precipitation amounts of
1 to 1.25 inches during the next 48 hours near the river basins.
If conditions warrant...additional rises or falls may occur based on
future precipitation and runoff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://water.weather.gov/ahps2/ index.php?wfo=sgf
&&
MOC169-131348-
/O.NEW.KSGF.FL.W.0031.200315T1134Z-200316T1348Z/
/BIGM7.1.ER.200315T1134Z.200316T0000Z.200316T0748Z.NO/
848 PM CDT Thu Mar 12 2020
...For the Big Piney below Fort Leonard Wood East Gate...
* At 8:00 PM Thursday The stage was 5.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by Sunday morning
and continue to rise to near 8.8 feet by Sunday evening. The river
will fall below flood stage by early Monday morning.
* Impact...At 9.0 feet...The Happy Hollow Picnic Area floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Big Piney River
Fort Leonard Wo 8 5.9 Thu 08 PM 4.4 8.1 7.3
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
MOC185-131348-
/O.NEW.KSGF.FL.W.0032.200316T0336Z-200320T0430Z/
/TBVM7.1.ER.200316T0336Z.200317T0600Z.200319T0430Z.UU/
848 PM CDT Thu Mar 12 2020
...For the Osage River at Taberville...
* At 7:45 PM Thursday The stage was 20.9 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by Sunday before
midnight and continue to rise to near 23.9 feet by early Tuesday
morning. The river will fall below flood stage by Wednesday before
midnight.
* Impact...At 23.3 feet...The handicapped access to the Osage River
launch area floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Osage River Basin
Taberville 23 20.9 Thu 08 PM 21.0 21.7 23.5
&&
LAT...LON 3803 9383 3799 9379 3797 9381 3798 9389
3798 9398 3799 9406 3805 9406 3803 9400
3802 9390
$$
MOC039-131348-
/O.NEW.KSGF.FL.W.0033.200315T0021Z-200317T1108Z/
/CMZM7.1.ER.200315T0021Z.200315T1200Z.200316T1108Z.NO/
848 PM CDT Thu Mar 12 2020
...For the Sac River near Caplinger Mills...
* At 7:45 PM Thursday The stage was 11.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by Saturday
evening and continue to rise to near 18.5 feet by tomorrow evening.
The river will fall below flood stage by Monday morning.
* Impact...At 19.0 feet...Moderate Flood Stage. Flood waters reach
approximately three feet in depth at the Caplinger Mills
Campground.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Sac River Basin
Caplinger Mills 16 11.2 Thu 08 PM 13.0 18.5 15.9
&&
LAT...LON 3785 9382 3774 9374 3770 9374 3770 9377
3772 9377 3773 9380 3779 9382 3781 9385
3785 9384
$$2 follow-up statements
682
WGUS83 KSGF 131353
FLSSGF
Flood Statement
National Weather Service Springfield MO
853 AM CDT Fri Mar 13 2020
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
Osage River at Taberville affecting St. Clair County
Sac River near Caplinger Mills affecting Cedar County
.Periods of heavy rainfall over the next several days will cause rivers to rise above flood stage. Forecasted rainfall is currently 3-6 inches over the next week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-140453-
/O.EXT.KSGF.FL.W.0031.200315T1342Z-200316T1100Z/
/BIGM7.1.ER.200315T1342Z.200315T1800Z.200316T0500Z.NO/
853 AM CDT Fri Mar 13 2020
...For the Big Piney below Fort Leonard Wood East Gate...
* At 8:00 AM Friday The stage was 5.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Sunday morning and continue to
rise to near 8.5 feet by Sunday early afternoon. The river will
fall below flood stage by early Monday morning.
* Impact...At 9.0 feet...The Happy Hollow Picnic Area floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Big Piney River
Fort Leonard Wo 8 5.2 Fri 08 AM 4.4 7.8 7.0
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
MOC217-140453-
/O.EXT.KSGF.FL.W.0029.000000T0000Z-200317T2248Z/
/HTNM7.1.ER.200311T1615Z.200313T0915Z.200316T2248Z.NO/
853 AM CDT Fri Mar 13 2020
...For the Little Osage River near Horton...
* At 7:45 AM Friday The stage was 42.8 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
flood stage by Monday afternoon.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Little Osage River Basin
Horton 41 42.8 Fri 08 AM 39.6 40.0 41.8
&&
LAT...LON 3800 9441 3802 9431 3799 9431 3793 9436
3796 9444 3796 9451 3796 9458 3798 9462
3800 9462 3800 9452
$$
MOC217-140453-
/O.EXT.KSGF.FL.W.0030.000000T0000Z-200318T0600Z/
/NVDM7.1.ER.200312T0715Z.200316T1200Z.200317T0600Z.NO/
853 AM CDT Fri Mar 13 2020
...For the Marmaton River near Nevada...
* At 7:45 AM Friday The stage was 20.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.3 feet by
Monday morning. The river will fall below flood stage early
Tuesday morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Marmaton River Basin
Nevada 20 20.6 Fri 08 AM 15.6 18.7 21.3
&&
LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
3794 9432 3784 9440 3784 9452 3784 9461
3787 9461
$$
MOC185-140453-
/O.EXT.KSGF.FL.W.0032.200316T1930Z-200320T1000Z/
/TBVM7.1.ER.200316T1930Z.200318T0000Z.200319T1000Z.UU/
853 AM CDT Fri Mar 13 2020
...For the Osage River at Taberville...
* At 7:45 AM Friday The stage was 20.8 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Monday early afternoon and
continue to rise to near 24.3 feet by Tuesday evening. The river
will fall below flood stage by Thursday morning.
* Impact...At 23.3 feet...The handicapped access to the Osage River
launch area floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Osage River Basin
Taberville 23 20.8 Fri 08 AM 20.3 21.1 22.5
&&
LAT...LON 3803 9383 3799 9379 3797 9381 3798 9389
3798 9398 3799 9406 3805 9406 3803 9400
3802 9390
$$
MOC039-140453-
/O.EXT.KSGF.FL.W.0033.200315T0815Z-200317T0300Z/
/CMZM7.1.ER.200315T0815Z.200315T1200Z.200316T0300Z.NO/
853 AM CDT Fri Mar 13 2020
...For the Sac River near Caplinger Mills...
* At 7:45 AM Friday The stage was 9.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Sunday morning and continue to
rise to near 17.0 feet by Sunday morning. The river will fall
below flood stage by Sunday before midnight.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Sac River Basin
Caplinger Mills 16 9.3 Fri 08 AM 11.1 17.0 15.2
&&
LAT...LON 3785 9382 3774 9374 3770 9374 3770 9377
3772 9377 3773 9380 3779 9382 3781 9385
3785 9384
$$979
WGUS83 KSGF 140116
FLSSGF
Flood Statement
National Weather Service Springfield MO
816 PM CDT Fri Mar 13 2020
...The Flood Warning is cancelled for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Marmaton River near Nevada affecting Vernon County
Osage River at Taberville affecting St. Clair County
Sac River near Caplinger Mills affecting Cedar County
...The Flood Warning continues for the following rivers in
Missouri...
Little Osage River near Horton affecting Vernon County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-141616-
/O.EXT.KSGF.FL.W.0029.000000T0000Z-200315T0600Z/
/HTNM7.1.ER.200311T1615Z.200313T0915Z.200314T0600Z.NO/
816 PM CDT Fri Mar 13 2020
...For the Little Osage River near Horton...
* At 7:45 PM Friday The stage was 41.8 feet.
* Flood stage is 41.0 feet.
* Forecast...The river has crested and will continue to fall to below
flood stage by around midnight.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Little Osage River Basin
Horton 41 41.8 Fri 08 PM 40.2 37.8 38.3
&&
LAT...LON 3800 9441 3802 9431 3799 9431 3793 9436
3796 9444 3796 9451 3796 9458 3798 9462
3800 9462 3800 9452
$$
MOC169-140146-
/O.CAN.KSGF.FL.W.0031.000000T0000Z-200316T1100Z/
/BIGM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
816 PM CDT Fri Mar 13 2020
The Flood Warning has been cancelled for:
The Big Piney below Fort Leonard Wood East Gate.
* At 8:00 PM Friday The stage was 4.8 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will crest below flood stage at 6.7 feet early
Monday morning.
* Impact...At 6.0 feet...Fort Leonard Wood begins to move equipment
from the Pontoon Training Area.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Big Piney River
Fort Leonard Wo 8 4.8 Fri 08 PM 4.4 5.7 6.5
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
MOC217-140146-
/O.CAN.KSGF.FL.W.0030.000000T0000Z-200318T0600Z/
/NVDM7.1.ER.200312T0715Z.200312T2200Z.200313T1845Z.NO/
816 PM CDT Fri Mar 13 2020
The Flood Warning has been cancelled for:
The Marmaton River near Nevada.
* At 7:45 PM Friday The stage was 18.9 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to 14.9 feet by Sunday
morning.
* Impact...At 20.0 feet...Minor flooding occurs near the gage site and
affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Marmaton River Basin
Nevada 20 18.9 Fri 08 PM 16.1 14.9 18.3
&&
LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
3794 9432 3784 9440 3784 9452 3784 9461
3787 9461
$$
MOC185-140146-
/O.CAN.KSGF.FL.W.0032.000000T0000Z-200320T1000Z/
/TBVM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
816 PM CDT Fri Mar 13 2020
The Flood Warning has been cancelled for:
The Osage River at Taberville.
* At 7:45 PM Friday The stage was 20.5 feet.
* Flood stage is 23.0 feet.
* Forecast...The river will crest below flood stage at 21.0 feet
early Tuesday morning.
* Impact...At 20.8 feet...The Pape Bridge and surrounding roads flood
due to backwater effects from Truman Lake east of the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Osage River Basin
Taberville 23 20.5 Fri 08 PM 20.2 19.9 20.6
&&
LAT...LON 3803 9383 3799 9379 3797 9381 3798 9389
3798 9398 3799 9406 3805 9406 3803 9400
3802 9390
$$
MOC039-140146-
/O.CAN.KSGF.FL.W.0033.000000T0000Z-200317T0300Z/
/CMZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
816 PM CDT Fri Mar 13 2020
The Flood Warning has been cancelled for:
The Sac River near Caplinger Mills.
* At 7:45 PM Friday The stage was 12.4 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will crest below flood stage at 15.0 feet
Sunday early afternoon.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Sac River Basin
Caplinger Mills 16 12.4 Fri 08 PM 12.3 14.8 14.3
&&
LAT...LON 3785 9382 3774 9374 3770 9374 3770 9377
3772 9377 3773 9380 3779 9382 3781 9385
3785 9384
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Mar 12, 5:58 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Mar 12, 5:58 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Springfield MO 558 PM CDT Thu Mar 12 2020 ...00Z AVIATION UPDATE... .SHORT TERM...(This evening) Issued at 142 PM CDT Thu Mar 12 2020 The focus continues to be the potential for severe weather late this afternoon across the eastern Ozarks. The upper levels of the atmosphere continue to exhibit a split flow regime with a cutoff low centered over Catalina and northwest flow across the northern Rockies. This has resulted in confluence across the central Plains, enhancing the 300-mb jet streak to 100-120 kts as it noses into central Missouri. The net result has been an increase in deep layer (0-6 km) shear across the Ozarks; the key ingredient driving the severe weather threat. At the surface, a low-pressure system can be analyzed over Jefferson City, with a cold front extending from Chanute, KS to Oklahoma City, OK. Meanwhile, a large and unstable warm sector has opened across southwest Missouri with surface dewpoints in the low 60s and temperatures in the mid 70s. Data from our 18z sounding resembles a classic loaded gun, with a capping inversion beneath 1300 J/Kg of surface-based CAPE. An EML (elevated mixed layer) advecting in from the west will result in steepening mid- level lapse rates over the next couple hours, effectively eroding the cap and allowing storms to initialize along the surface cold front as it pushes south of Interstate 44. The low-level kinematic field across the eastern Ozarks reveals a 40-50 kt LLJ (low- level jet) nosing in ahead of the cold front, with 0-3km SRH (storm-relative helicity) values progged between 200-300 m^2/s^2. With a roughly 45 degree angle between the bulk shear vector and the line of forcing (the cold front), the storm mode will likely be a line of long- lived isolated supercells. Therefore, all types of severe weather will be possible by this evening including thunderstorm wind gusts exceeding 60 MPH, large hail to the size of half-dollars, and tornados. The CAMs (convective allowing models) are hinting that storms begin to organize and intensify east of a Gainesville-to-Eminence line. .LONG TERM...(Friday through Thursday) Issued at 142 PM CDT Thu Mar 12 2020 Friday afternoon will be cooler and dry in the wake of frontal passage with highs only in the low 50s. However, the closed upper-level low begins to open up over the Dessert Southwest, summoning in a deep moisture fetch from both the Pacific and Gulf. By Friday night, moderate-to-heavy rain will lift into southwest Missouri ahead of mid-level shortwave energy. Model QPF currently paints a widespread 1.0-1.5" of rain across the Ozarks for Friday night into Saturday. Saturday night through Sunday will be a dry period with below normal temperatures as high pressure settles into the region. Despite some notable discrepancies in the medium-range guidance, next week continues to look like a wet and unsettled period with multiple rounds of rain. Temperatures during this stretch will likely be near their normal values with daily highs near 60 degrees. Meanwhile, frost potential on overnight lows really only exists Saturday and Sunday nights across the valleys of the eastern Ozarks. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 552 PM CDT Thu Mar 12 2020 VFR conditions are expected at the sites through the rest of the evening and overnight hours. High clouds will continue to move through the area. Winds will continue to shift to more of a northwesterly direction with gusts around 20kts. Winds will shift to the northeast during the day Friday with ceilings lowering and precip moving in just past this TAF period, Friday night. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Albano LONG TERM...Albano AVIATION...Burchfield
Hazardous weather outlook, Mar 12, 7:02 PM CDT, 1 hour 46 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Springfield MO 702 PM CDT Thu Mar 12 2020 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-140015- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 702 PM CDT Thu Mar 12 2020 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional chances for rain and thunderstorms will occur Friday night into Saturday and again next week. There may be an increasing flooding risk, especially as we get into next week if the region sees repeated rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Burchfield
In the hours before
Special weather statement, Mar 12, 3:57 PM CDT, 4 hours 51 minutes before
Special Weather Statement
National Weather Service Springfield MO
357 PM CDT Thu Mar 12 2020
MOZ098-106-122130-
Oregon MO-Shannon MO-
357 PM CDT Thu Mar 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHANNON AND NORTHWESTERN
OREGON COUNTIES UNTIL 430 PM CDT...
At 357 PM CDT, Doppler radar was tracking a strong thunderstorm near
Birch Tree, or near Mountain View, moving east at 50 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Winona... Birch Tree...
Eminence... Montier...
Alley Spring... Teresita...
West Eminence...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1100 PM CDT for south central
Missouri.
LAT...LON 3708 9122 3683 9122 3686 9166 3701 9166
3716 9156 3724 9112 3720 9112 3720 9109
3718 9109 3717 9104 3714 9104 3714 9102
3709 9102
TIME...MOT...LOC 2057Z 271DEG 44KT 3695 9160
RothsteinSpecial weather statement, Mar 12, 5:30 PM CDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Springfield MO
530 PM CDT Thu Mar 12 2020
MOZ106-122245-
Oregon MO-
530 PM CDT Thu Mar 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OREGON COUNTY UNTIL
545 PM CDT...
At 529 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dalton, or 15 miles east of Mammoth Spring, moving east at 55 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Myrtle...
A Tornado Watch remains in effect until 1100 PM CDT for south central
Missouri.
LAT...LON 3659 9113 3650 9113 3649 9124 3650 9133
3651 9132
TIME...MOT...LOC 2229Z 254DEG 47KT 3648 9124
RothsteinThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 8:48 PM CDT | River Flood Warning | SGF | Pulaski | 4 days |
| Mar 12, 8:48 PM CDT | River Flood Warning | SGF | Cedar | 4 days |
Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.